# SDR DALA2014111806183

- Difficulty date: November 13, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 849-855
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER BETWEEN BS 849-855 AND STA X 54 TO 60.  REPAIR DOUBLER WAS REMOVED AND A NEW REPAIR WAS FABRICATED, TREATED AND PAINTED, AND INSTALLED IAW SRM 53-05 FIG. 131A-1, 51-30-5, 51-10-3 PAR 14,21 AND 28.
